# SDR REXA2011210201760

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 18,499 hours, 15,996 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Faulty
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WORK IN PROGRESS ON DM 76256 FLAP FAIL CAUTION MESSAGE.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 43 IAW AD2009-06-12 PARA (H) (6)(I), AMOC DATED 19,2012, AND PA AD27-052H.  REMOVED AND REPLACED FECU IAW CRJ AMM 27-51-05-400-801.  OPS CHECK GOOD.  DEFERRAL DM76256 CLEARED.
